MAUDE Adverse Event Report: ENDOLOGIX OVATION IX; ILIAC LIMB

ENDOLOGIX OVATION IX; ILIAC LIMB
Model Number TV-IL1412120-J
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Codes Failure of Implant (1924); Ischemia (1942)
Date of Event 05/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Patient initial implanted on (b)(6) 2018 with an ovation to treat an aortic aneurysm.Endologix was made aware of a patient that went into the hospital for reported cold legs (ischemia).Upon review of the ct scan, physician noted the device limbs were placed on the ipsilateral gate and observed a type 3 endoleak.A re-intervention was performed with a non-endologix device on (b)(6) 2018 to resolve the leak.Patient was in good condition post secondary.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7585134
Report Number3008011247-2018-00126
Device Sequence Number2501472
Product Code MIH
UDI-Device IdentifierM701TVIL1412120J1
UDI-Public+M701TVIL1412120J1/$$3201130FS102017589
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2020
Device Model NumberTV-IL1412120-J
Device Catalogue NumberTV-IL1412120-J
Device Lot NumberFS102017-58
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;